# SDR 07FDEA04305

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C158121
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT HOUSING, FRAME IS CRACKED, LOCATED AT BS 1233 AND LT SIDE OF VERTICAL STAB FWD SPAR FWD AND AFT SIDE OF FRAME CRACKED REMOVED DAMAGE BY CUTTING FRAME AND FRAME ANGLE.  FABRICATED REPLACEMENT   SECTION OF FRAME AND FRAME ANGLE, FRAME  REPAIR ANGLE, FRAME ANGLE REPAIRS AND FILLERS AND INSTALLED ABOVE PARTS.  REF BOEING DOCUMENT NR 65C 15812 AND SRM 51-40-3/ FIGURE NR 1/PAGES 1-6.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
